# SDR SWIA202163769

- Difficulty date: August 31, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL600*
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 608 STR 15R EXTERNAL SKIN HAS DENT/CREASE ON STRINGER     (C-CHECK RO 1/13/2022)    COMPLETED STRUCTURAL MAJOR REPAIR (**RII**) CARD 51-900-1002-SKY MTCM REV: REV DATE: 06 OCT 20. IN ACCORDANCE WITH REPAIR ENGINEERING ORDER (REO) 670-53-31-716 REVISION-- DATED 2021-09-29. FOR THE EXTERNAL SKIN DENT / CREASE ON FUSELAGE STATION FS608 STRINGER STRG 15R. PLEASE REFERENCE CONTUNIATION CARD FOR DISPOSTION AND CORRECTED ACTIONS. NO DISCREPANCIES NOTED,
